# SDR VNAA202407110019

- Difficulty date: June 20, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: CC67014062
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO JOBCARD 275000·218_R/H.JIC: WEAR ON FLAP VANE ACTUATOR #3 AREA (INNER SKIN)  WEAR ON FLAP VANE ACTUATOR #3 AREA (INNER SKIN) WAS REPAIRED PER REO 670-57-52-352 REV --
